MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTROL UNIT 4.0; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION CONTROL UNIT 4.0; CATHETER, CONTINUOUS FLUSH
Model Number 600-40500
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.During a bilateral ekos procedure, the control unit 4.0 started alarming with an e311 error on both catheters.Troubleshooting was performed but was unable to resolve the alarm.The ekos therapy was discontinued approximately three hours after the treatment started.There were no reported patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device eval by manufacturer: upon receipt at our post market quality assurance laboratory, this ekos control unit 4.0 was received in good condition.Internal visual inspection found no internal damage.Functional tests were performed which revealed no errors.The clinical observations were not confirmed.
 
Event or Problem Description

Brand Name
CONTROL UNIT 4.0
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
EKOS CORP INC
11911 n. creek parkway s.
bothell WA 98011
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20089455
Report Number2124215-2024-53608
Device Sequence Number20747062
Product Code KRA
UDI-Device Identifier00858593006462
UDI-Public00858593006462
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K183361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number600-40500
Device Catalogue Number600-40500
Device Lot Number0011242426
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer09/03/2024
02/18/2025
Initial Report FDA Received Date08/28/2024
Supplement Report FDA Received Date09/09/2024
03/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown